Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What is the alternative medicine for Bifilac?

User rating for this question
Excellent
Answered by

Pediatrician
Practicing since : 1989
Answered : 1194 Questions
Question
Oflomac oz and Bifilac subscribed for loose motion for 2.5 year kid. Loose motion happened 4 times today and in yellow color. Oflomac is very bitter and kid is vomiting it. Can you please advice if we can continue only with Bifilac or suggest any alternative
Posted Sat, 8 Feb 2014 in Child Health
 
 
Answered by Dr. Irshad H Naqvi 40 minutes later
Brief Answer: change to zanocin Detailed Answer: Hi Dear Welcome to XXXXXXX Bifilac is probiotic, It helps in diarrhea. If diarrhea is viral then it usually stops of its own but if the loose motions are bacterial then some antibiotic is required. Oflomac is antibiotic specific for the GIT infection. OZ is not required. We can change the brand from oflomac to syrup Zanocin (ranbaxy). Zanocin is better in taste. It can be tolerated by your child, but if still he is not tolerating the zanocin then you can rely on bifilac only. Do not forget to rehydrate the child with ORS. dal rice water etc Hope the query is answered. Please feel free for further clarification. Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor